# SDR CA130430014

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 70012F000D210
- Condition: Damaged
- Location: Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS ON APPROACH TO FIELD AND PILOT ATTEMPTED TO EXTEND RETRACTABLE LANDING GEAR AND DID NOT GET GREEN ADVISORY LIGHT FOR LT MLG.  AFTER 5 ATTEMPTS WITH PRIMARY LANDING GEAR HANDLE, PILOT DECIDED TO PULL EMERGENCY GEAR HANDLE WITHOUT RESULT.  SECOND PASSENGER ONBOARD, RIDING IN COPILOT SEAT WHO HAPPENED TO BE A PILOT WAS ABLE TO CONTACT MAINTENANCE PERSONNEL BY PHONE.  WHILE IN A HOVER, THE PASSENGER WAS ABLE TO EXIT ACFT FROM COPILOTS SEAT AND GO INTO FBO AND LOCATE AN ACFT JACK.  WITH NOSE GEAR AND RT MAIN FULLY EXTENDED AND LOCKED THE PILOT WAS ABLE TO REST BOTH WHEELS ON TARMAC WITH POWER ON WHILE PASSENGER WAS ABLE TO GET ACFT JACK POSITIONED UNDER LT AFT JACKING POINT WITH PILOT KEEPING ACFT LIGHT ON GEAR. ONCE ACFT JACK WAS POSITIONED, PILOT WAS ABLE TO REST ACFT ON 2 EXTENDED GEARS AND JACK, THEN SUCCESSFULLY SHUT AIRCRAFT DOWN.  MECHANIC ARRIVED AND DETERMINED THAT LT WHEEL BRAKE HOSE, PN 70-012F000D210 WAS HUNG UP ON PN 222-336-001-105, DOWN LOCK ACTUATOR NOT ALLOWING LT GEAR TO EXTEND.  MECHANIC WAS ABLE TO FREE BRAKE HOSE AND EXTEND LT GEAR.   LT AND RT BRAKE HOSES REPLACED, REPOSITIONED HOSE TO PREVENT GETTING HUNG UP, THEN GEAR SWUNG ON JACKS SEVERAL TIMES.  ALSO, HEAT SHRINK INSTALLED ON HOSE WITH CHAFE TAPE ON LDG STRUT TO PREVENT CHAFE THEN ADEL CLAMP ALONG WITH HOSE REPOSITIONED TO PREVENT FUTURE FOULING AND RETURNED TO SERVICE.
